Remember back in the winter I started a migraine prevention medication which is also a popular anti-seizure medication, and which is known to cause significant cognitive impairment? Apparently more than half of the people who take this drug don’t last more than a couple of months on it because of its side effects. Well, I’m a trooper. I stuck with it for 10 months, in spite of the fact it turned my brain to jello. It did reduce my migraines from about 22 a month to 10, so that was good. But after many months of slow consideration, I came to the conclusion that it was better to have a brain that hurts than no brain at all.
I saw my neurologist two weeks ago and told her I’m done. So now I’m tapering off the meds. I looked up the side effects of withdrawing from this medication, to see if there’s anything I should be watching out for. Check it out: eye-rolling, grunting, and foot-stomping. The last time I saw this particular set of symptoms it was in a rutting bull. So far I seem to be okay, but I’m keeping an eye open to see if I start sprouting horns or something.
What else is new? GC celebrated his first decade without a cigarette last weekend, so I baked him a cake. Congratulations, GC!
And here’s something Grace sent us, in honour of the occasion. Personally I think both lungs look a little disturbing, taken out of context like that. But the non-smoking one does look…more appetizing? Meatier?